# SDR DL733980852

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6546568187
- Condition: Corroeded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BLKHD AT FS 1016 WAS FOUND CORRODED AND CRACKED AT APPROX BL 0.0.  THE CORROSION INCLUDED SURFACES 0 THE DOME WEB (GORE) AND BOTH THE LT AND RT 'C' CHANNEL STIFFENERS.  AN ACCESS HOLE WAS CUT INTO THE FUSESLAGE SKIN TO FACILITATE THE GORE REPAIR.  REPAIRED PER ERA331614-14 .
